# SDR VNAA2015100500001

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 28,429 hours, 24,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 591-615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM, LBL 27, INBD FLOORBOARD FLANGE IS CORRODED AROUND SCREW HOLES. REMOVED CORROSION IAW SRM.  REPLACED LBL 27 FLOORBEAM FROM FS 569-FS 610 IAW REO.
